File Download

There are no files associated with this item.

  Links for fulltext
     (May Require Subscription)
  • Find via Find It@HKUL
Supplementary

Conference Paper: Varieties of minimal rational tangents on uniruled projective manifolds

TitleVarieties of minimal rational tangents on uniruled projective manifolds
Authors
Issue Date1999
PublisherCambridge University Press. http://www.cambridge.org/aus/series/sSeries.asp?code=MSRI
Citation
The Mathematical Sciences Research Institute program (MSRI) on Several Complex Variables, Berkeley, California, 1995-1996. In Mathematical Sciences Research Institute publications, v. 37, p. 351-389 How to Cite?
DescriptionConference proceeding cover title: Several Complex Variables (Also monograph series)
Persistent Identifierhttp://hdl.handle.net/10722/75178
ISBN
ISSN

 

DC FieldValueLanguage
dc.contributor.authorHwang, JMen_HK
dc.contributor.authorMok, Nen_HK
dc.date.accessioned2010-09-06T07:08:41Z-
dc.date.available2010-09-06T07:08:41Z-
dc.date.issued1999en_HK
dc.identifier.citationThe Mathematical Sciences Research Institute program (MSRI) on Several Complex Variables, Berkeley, California, 1995-1996. In Mathematical Sciences Research Institute publications, v. 37, p. 351-389en_HK
dc.identifier.isbn9780521770866-
dc.identifier.issn0940-4740-
dc.identifier.urihttp://hdl.handle.net/10722/75178-
dc.descriptionConference proceeding cover title: Several Complex Variables (Also monograph series)-
dc.languageengen_HK
dc.publisherCambridge University Press. http://www.cambridge.org/aus/series/sSeries.asp?code=MSRIen_HK
dc.relation.ispartofMathematical Sciences Research Institute publicationsen_HK
dc.rightsMathematical Sciences Research Institute publications. Copyright © Cambridge University Press.en_HK
dc.titleVarieties of minimal rational tangents on uniruled projective manifoldsen_HK
dc.typeConference_Paperen_HK
dc.identifier.emailMok, N: nmok@hkucc.hku.hken_HK
dc.identifier.authorityMok, N=rp00763en_HK
dc.identifier.hkuros53192en_HK
dc.identifier.volume37-
dc.identifier.spage351-
dc.identifier.epage389-
dc.publisher.placeUnited Kingdom-
dc.description.otherThe Mathematical Sciences Research Institute program (MSRI) on Several Complex Variables, Berkeley, California, 1995-1996. In Mathematical Sciences Research Institute publications, v. 37, p. 351-389-

Export via OAI-PMH Interface in XML Formats


OR


Export to Other Non-XML Formats